Alert archive / Florida / Red Flag Warnings in 2011

Red Flag Warning 23, NWS Jacksonville, FL

March 12, 2011

NWS Jacksonville, FL issued this red flag warning at Mar 12, 2011, 5:01 PM EST. It took effect at Mar 13, 2011, 11:00 AM EDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 12, 2011, 5:01 PM EST (22:01 UTC)
In effect from
Mar 13, 2011, 11:00 AM EDT
Expired
Mar 13, 2011, 7:00 PM EDT
In force
8 hr
Issued by
NWS Jacksonville, FL

The text

As transmitted, in the capitals the NWS used until 2016.

210 
WWUS82 KJAX 122201
RFWJAX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
501 PM EST SAT MAR 12 2011

FLZ025-131315-
/O.NEW.KJAX.FW.W.0023.110313T1500Z-110313T2300Z/
DUVAL-
501 PM EST SAT MAR 12 2011

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM EDT SUNDAY DUE
TO LOW RH VALUES AND MODERATE ERC LEVELS...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 7 PM EDT SUNDAY. 

ENERGY RELEASE COMPONENT VALUES SUNDAY HAVE INCREASED TO 35 OR
MORE. THESE VALUES COMBINED WITH CRITICALLY LOW HUMIDITIES FOR
EXTENDED DURATIONS ON SUNDAY WILL CREATE MARGINAL RED FLAG
CONDITIONS IN DUVAL COUNTY...AND A RED FLAG WARNING HAS BEEN
ISSUED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$

SEP
2 follow-up statements
693 
WWUS82 KJAX 130844
RFWJAX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
444 AM EDT SUN MAR 13 2011

FLZ025-132300-
/O.CON.KJAX.FW.W.0023.110313T1500Z-110313T2300Z/
DUVAL-
444 AM EDT SUN MAR 13 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
7 PM EDT THIS EVENING DUE TO LOW RH VALUES AND MODERATE ERC LEVELS...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
7 PM EDT THIS EVENING. 

ENERGY RELEASE COMPONENT VALUES FOR TODAY HAVE INCREASED TO 35 OR
HIGHER. THESE VALUES COMBINED WITH CRITICALLY LOW HUMIDITIES FOR
EXTENDED DURATIONS THIS AFTERNOON WILL CREATE MARGINAL RED FLAG
CONDITIONS IN DUVAL COUNTY...AND A RED FLAG WARNING HAS BEEN
ISSUED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$

MKT
038 
WWUS82 KJAX 132305
RFWJAX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
705 PM EDT SUN MAR 13 2011

FLZ025-140015-
/O.EXP.KJAX.FW.W.0023.000000T0000Z-110313T2300Z/
DUVAL-
705 PM EDT SUN MAR 13 2011

...RED FLAG WARNING FOR DUVAL COUNTY HAS EXPIRED...

THE RED FLAG WARNING IS NO LONGER IN EFFECT FOR DUVAL COUNTY.

$$

SEP

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at Mar 12, 2:30 PM EST, 2 hours 31 minutes earlier.

Area forecast discussion, Mar 12, 2:30 PM EST, 2 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
230 PM EST SAT MAR 12 2011

...PATCHY FROST POSSIBLE ACROSS INLAND AREAS AGAIN TONIGHT...

...ABOVE NORMAL HIGH TEMPERATURES EXPECTED THROUGH NEXT WEEK...

.SHORT TERM...TONIGHT THROUGH TUESDAY...

REST OF THIS AFTERNOON...CHAMBER OF COMMERCE CONDITIONS WILL
CONTINUE THROUGH SUNSET UNDER SUNNY SKIES AND AFTERNOON TEMPS
TOPPING OUT IN THE LOWER 70S INLAND WHILE SEA BREEZE HAS DEVELOPED
RIGHT ALONG THE COAST WITH ONSHORE WINDS KEEPING TEMPS IN THE 60S.

TONIGHT...SURFACE HIGH PRESSURE REMAINS OVER THE FORECAST AREA AND
EXPECT ANOTHER NIGHT WITH MIN TEMPS IN THE MID/UPPER 30S OVER INLAND
AREAS WITH PATCHY FROST POSSIBLE...BUT NOT ENOUGH COVERAGE TO ISSUE
FROST ADVISORY EITHER. WILL BE PATCHY GROUND FOG NEAR INLAND BODIES
OF WATER...BUT NOT WIDESPREAD ENOUGH TO PLACE IN ZFP/GRIDS WITH THE
AFTERNOON PACKAGE.

SUNDAY...HIGH PRESSURE TO PROVIDE ANOTHER PICTURE PERFECT DAY WITH
SUNNY SKIES AND MAX TEMPS PUSHING INTO THE MID/UPPER 70S ACRS INLAND
AREAS AND AROUND 70 ALONG THE COAST.

SUNDAY NIGHT...ANOTHER COOL NIGHT WITH SFC HIGH LINGERING OVER THE
REGION WITH UPPER 30S TO LOWER 40S OVER INLAND AREAS AND SOME
SHALLOW PATCHY LATE NIGHT FOG EXPECTED AGAIN...MAINLY NEAR INLAND
BODIES OF WATER AND LOW LYING AREAS.

MONDAY...SFC HIGH PRESSURE MOVES EAST INTO THE WRN ATLC AND
SOUTHERLY FLOW AROUND THE HIGH SHOULD PUMP UP MAX TEMPS TO AROUND 80
DEGREES OVER INLAND AREAS WITH 70S ALONG THE COAST.

TUESDAY...CUT OFF LOW IN ZONAL FLOW PUSHES INTO THE SERN U.S AND
WILL PUSH A TROF EXTENDING SOUTH FROM THIS FEATURE INTO THE FORECAST
AREA. MODELS ARE TRENDING JUST SLIGHTLY WETTER WITH THIS FEATURE AND
EXPECT ISOLD/SCTD SHOWERS ACRS SERN GA WITH AN ISOLD SHOWER POSSIBLE
DURING THE AFTERNOON HOURS ACRS NERN FL. TSTM CHANCES ARE RUNNING
ABOUT 10% WITH LI'S AROUND ZERO. SOUTHERLY FLOW WILL CONTINUE TO
KEEP MAX TEMPS WARM WITH LOWER 80S INLAND AND 70S ALONG THE COAST.

.LONG TERM...WEDNESDAY THROUGH SATURDAY...

HIGH PRESSURE WILL BUILD IN FROM THE WEST IN THE WAKE OF THE
DEPARTING LOW PRESSURE SYSTEM AND EXPECT MAINLY DRY AND WARM
CONDITIONS TO CONTINUE WITH MAX TEMPS AROUND 80 DEGREES INLAND AND
70S ALONG THE COAST.

&&

.AVIATION...VFR CONDITIONS WILL CONTINUE THROUGH SUNDAY WITH LIGHT
WINDS. PATCHY GROUND FOG POSSIBLE EARLY SUNDAY MORNING BUT HAVE NOT
INCLUDED IN TAFS AT THIS TIME DUE TO LOW CONFIDENCE.

&&

.MARINE...LIGHT WINDS AND SEAS WILL CONTINUE THE NEXT SEVERAL DAYS
AS HIGH PRESSURE MOVES OVER THE WATERS. A WEAK COLD FRONT WILL PUSH
INTO THE WATERS AND DISSIPATE ON WEDNESDAY. NO HEADLINES.

&&

.FIRE WEATHER...VERY LOW RH'S THIS AFTERNOON AND SUNDAY AFTERNOON...
REACHING THE UPPER TEENS. NO WATCH/WARNING NEEDED DUE TO LIGHT WINDS
AND LOW ERC VALUES. HAVE FIRE DANGER STATEMENT FOR DUVAL COUNTY DUE
TO MARGINAL ERC VALUES THIS AFTERNOON. MAY NEED ANOTHER STATEMENT
FOR SUNDAY DUE TO SIMILAR CONDITIONS.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  39  77  42  80 /   0   0   0  10
SSI  47  71  50  73 /   0   0   0   0
JAX  40  76  43  78 /   0   0   0   0
SGJ  43  72  47  74 /   0   0   0   0
GNV  37  77  42  79 /   0   0   0   0
OCF  37  78  42  80 /   0   0   0   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

HESS/ZIBURA/LETRO
Hazardous weather outlook, Mar 12, 1:30 PM EST, 3 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
130 PM EST SAT MAR 12 2011

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-130945-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
130 PM EST SAT MAR 12 2011

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

LINGERING EASTERLY SWELLS WILL MAINTAIN A MODERATE RISK OF RIP
CURRENTS AT AREA BEACHES. PLEASE REFER TO THE LATEST SURF ZONE
FORECAST FOR DETAILS.

LOW TEMPERATURES ARE EXPECTED TO BOTTOM OUT IN THE MID TO UPPER 30S
ACROSS INLAND NORTHEAST FLORIDA AND THE SUWANNEE RIVER VALLEY AND
PATCHY FROST WILL BE POSSIBLE EARLY SUNDAY MORNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

HAZARDOUS WEATHER IS NOT ANTICIPATED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

JDS/JCH

Nearby

Red Flag Warnings in Florida, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.